MathSciNet Relay Station
MathSciNet bibliographic data
MR438452 60G15 (60G25)
Cuzick, Jack A lower bound for the prediction error of stationary Gaussian processes. Indiana Univ. Math. J. 26 (1977), no. 3, 577–584.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement